# SDR REXA2024103101253

- Difficulty date: May 22, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 22,640 hours, 17,221 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: SH6703657413
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD EMERGENCY EXIT DOOR (S/N: SB1398) UPPER FORMER IS CRACKED AT AFT LUG REPAIRED L/H FWD EMERGENCY EXIT DOOR WITH  ENDEAVOR AIR EA CRJ952-16730, DATED 5/26/2024 REV IR IAW ENDEAVOR AIR EA CRJ952-16730, DATED 5/26/2024 REV IR.
